# SDR CALA2025021802359

- Difficulty date: February 17, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N62894
- Make and model: Boeing 737924ER
- Aircraft serial: 42198
- Aircraft time: 28,314 hours, 10,486 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Adiru
- Part number: HG2050AC11
- Part serial: 99122646
- Condition: Faulted
- Location: Zone 100
- Part time: 71,246 hours, 25,651 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IRS2 FAIL IN FLT REPLACED RH ADIRU REF AMM TASK 34-21-01-400-801, OP CHECKS GOOD, PERFORMED LAND TEST REF AMM 22-11-00, ALL TESTS PASSED, AIRCRAFT REMAINS FULL AUTOLAND CAPABLE PARTS USED:  60-3421-9-0001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1444812  SN OFF 2646  UNIT, ADIRU, AI  OFF 60-3421-9-0001 2646 ON 42-3421-9-0001 4294
